# SDR 2005FA0001214

- Difficulty date: August 8, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N4243J
- Make and model: Piper PA-28-140
- Aircraft serial: 2822598
- Engine: Rotax ROTAX582
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Bracket
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, IT WAS NOTED THAT THE ELEVTOR FORWARD HINGE ATTACH BRACKET WAS CRACKED AT THE AFT BEND IN THE RADIUS NEAR THE AFT ATTACH RIVET.  THE OWNER STATED THAT THIS WAS A COMMON OCCURANCE ON THESE MODEL AC AND THAT 2 OTHERS WERE KNOWN.  (K)
